# SDR CALA2025012802093

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 81,294 hours, 33,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: H1766
- Condition: Faulted
- Location: Zone 700
- Part time: 781,294 hours, 733,437 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSED ECAM, N LG DOOR UPLOCK (2534GM/2531GM CFDS) - FIELD RETURN LOCKED PRINTED PFR REPORT AND LAST LEG ECAM REPORT. SPOKE TO FLIGHT CREW UPON ARRIVAL. CREW CYCLED THE GEAR SEVERAL TIMES IN FLIGHT AND MESSAGE REMAINED. NO ABNORMAL SOUND BUT NLG ECAM INDICATION REMAINED AMBER. TSM PROCEDURE 32-31-00-810-859-A FLAGGING FOR SDR UNLOCKING FOR CORRECTIVE ACTION FOLLOWING TSM TASK 32-31-00-810-859-A STEP 4.A.(9)A REPLACED NLG DOOR UPLOCK ASSY FIN 2534GM REF AMM 32-31-14. OPS AND LEAK CK GOOD.  FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE NLG REF AMM TASK 32-31-00-720-003-A ALL INDICATION AND OPERATION NORMAL
